# SDR C2XA01IA196

- Difficulty date: April 4, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N15725
- Make and model: Emb EMB-120ER
- Aircraft serial: 120173
- System (JASC): 2120 · Air Distribution System
- Part: Hose
- Part number: 12007740007
- Condition: Loose
- Location: Acm
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 3454, THE CREW REPORTED SMOKE IN THE CABIN SHORTLY AFTER DEPARTURE.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE RESECURED A LOOSE HOSE ON THE LEFT HAND AIR CYCLE MACHINE, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
